Japan Journal of Industrial and Applied Mathematics
- Japan J. Indust. Appl. Math.
- Volume 26, Number 2-3 (2009), 327-336.
Numerical Existence Proof of Five Solutions for Certain Two-Transistor Circuit Equations
In this paper, we are concerned with the analysis of two-transistor circuits. Applying technique for the numerical verification, we prove rigorously the existence of five solutions in a two-transistor circuit. The system of equations for a transistor circuit is obtained as nonlinear equations, therefore Krawczyk's method is applied for proving the existence of a solution.
Japan J. Indust. Appl. Math., Volume 26, Number 2-3 (2009), 327-336.
First available in Project Euclid: 1 February 2010
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nakaya, Yusuke; Nishi, Tetsuo; Oishi, Shin'ichi; Claus, Martin. Numerical Existence Proof of Five Solutions for Certain Two-Transistor Circuit Equations. Japan J. Indust. Appl. Math. 26 (2009), no. 2-3, 327--336. https://projecteuclid.org/euclid.jjiam/1265033785